Journal of the Mathematical Society of Japan

On topologies of triangulated infinite-dimensional manifolds

Katsuro SAKAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 39, Number 2 (1987), 287-300.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230130443

Digital Object Identifier
doi:10.2969/jmsj/03920287

Mathematical Reviews number (MathSciNet)
MR0879930

Zentralblatt MATH identifier
0652.58007

Subjects
Primary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture
Secondary: 14J05

Citation

SAKAI, Katsuro. On topologies of triangulated infinite-dimensional manifolds. J. Math. Soc. Japan 39 (1987), no. 2, 287--300. doi:10.2969/jmsj/03920287. http://projecteuclid.org/euclid.jmsj/1230130443.


Export citation